# SDR 2001F00429

- Difficulty date: August 21, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD CARGO COMPARTMENT BETWEEN BS 680 AND BS 700 STRINGER 20L SHOWS CRACK TO CENTER.  ALSO, BS 700 FRAME TIED TO FUSELAGE IS CRACKED FROM TOP FASTENER.  INSTALLED STRINGER REPAIR AT LOWER FORWARD CARGO COMPARTMENT BETWEEN BS 680 AND BS 700 AT STRINGER 20L PER B727 SRM 53-10-3 AND 53-10-2.  (M)
